Home > Research > Publications & Outputs > Limits of quasi partnership.
View graph of relations

Limits of quasi partnership.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Limits of quasi partnership. / Milman, David.

In: The Solicitors' Journal, Vol. 128, 1984, p. 287-288.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Milman, D 1984, 'Limits of quasi partnership.', The Solicitors' Journal, vol. 128, pp. 287-288.

APA

Milman, D. (1984). Limits of quasi partnership. The Solicitors' Journal, 128, 287-288.

Vancouver

Milman D. Limits of quasi partnership. The Solicitors' Journal. 1984;128:287-288.

Author

Milman, David. / Limits of quasi partnership. In: The Solicitors' Journal. 1984 ; Vol. 128. pp. 287-288.

Bibtex

@article{70a025618acf4515b86f303e296ca0f9,
title = "Limits of quasi partnership.",
author = "David Milman",
year = "1984",
language = "English",
volume = "128",
pages = "287--288",
journal = "The Solicitors' Journal",
issn = "0038-1047",

}

RIS

TY - JOUR

T1 - Limits of quasi partnership.

AU - Milman, David

PY - 1984

Y1 - 1984

M3 - Journal article

VL - 128

SP - 287

EP - 288

JO - The Solicitors' Journal

JF - The Solicitors' Journal

SN - 0038-1047

ER -